# SDR CALA2025040803613

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 57,036 hours, 21,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Door L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AS PER AMM 33-51-06. REPLACED L1 DOOR EMERGENCY LIGHT PACK WITH SERVICEABLE P/N AD-D717-01-100. EMERGENCY LIGHTS AT DOOR L1 OPERATE NORMALLY.
